# SDR SWAA2021090799896

- Difficulty date: July 29, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 60,608 hours, 35,906 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CORRUGATED PLATE TRAILING EDGE LOCATED ON REAR SPAR IRSS 241 AT LT WING (1 EA) ; 2021-341307 / [01] REMOVED CORRUGATED PLATE TRAILING EDGE LOCATED ON REAR SPAR IRSS 241 AT LT WING (1 EA) IAW B737-700 51-40-02 AND PERFORMED VISUAL INSPECTION AND NOT FOUND MORE DAMAGE.; [02] REMOVED CORRUGATED PLATE TRAILING EDGE LOCATED ON REAR SPAR IRSS 241 AT LT WING (1 EA) IAW B737-700 SRM 51-40-02 AND PERFORMED VISUAL INSPECTION AND NOT FOUND MORE DAMAGE.; [03] STEP 2 VERIFIED; [04] OBTAINED OK TO INSTALL NEW CORRUGATED PLATE TRAILING EDGE LOCATED ON REAR SPAR IRSS 241 AT LT WING (1 EA) AND FASTENERS.; [05] STEP 4 OK TO INSTALL GRANTED; [06] INSTALLED NEW CORRUGATED PLATE AND FASTENERS ON TRAILING EDGE LOCATED ON REAR SPAR IRSS 241 AT LT WING (1 EA) IAW B737-700 SRM 51-10-02 STEP 9 B737-700 SRM 51-40-02 AND DWG 115A2001 REV A.; [07] COMPLETED STEP 6; [08] REPLACED CORRUGATED PLATE AND FASTENERS ON TRAILING EDGE LOCATED ON REAR SPAR IRSS 241 AT LT WING (1 EA) IAW B737-700 SRM 51-10-02 STEP 9 B737-700 SRM 51-40-02 AND DWG 115A2001 REV A.; [09] TASK CARD COMPLETED
